Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: Accutane & Dextromethorphan
|Chase - Sun Apr 24, 2005 5:34 pm||
Im on Accutane treatment, the acne medication. my doctor has warned me it is very harsh on the liver, and should not be consumed with alcohol. I am getting monthly bloodtests to check my liver, and alcohol shows up on it.
I abuse Dextromethorphan Hydrobromide [DXM] recreationaly, and am wondering if it can be hazardous to the liver, and will distrupt the accutane treatment. Im not sure if Dextromethorphan even effects the liver.
|Theresa Jones, RN - Tue Apr 26, 2005 6:03 am||
To my knowledge there are no documented adverse effects on the liver from Dextromethorphan Hydrobromide nor contraindications in use with Accutane.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.